By Topic

Uniform Stability of Discrete Delay Systems and Synchronization of Discrete Delay Dynamical Networks via Razumikhin Technique

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bin Liu ; Dept. of Inf. & Comput. Sci., Hunan Univ. of Technol., Zhuzhou ; Marquez, H.J.

In this paper, we consider discrete delay systems and obtain conditions for global uniform exponential stability. Our approach is based on the use of the Razumikhin technique and the Lyapunov function method. In the second part of the paper, we use our stability results to derive exponential synchronization criteria for discrete dynamical networks with coupling time delays. We explicitly consider the case of networks with complex structures, such as networks with chaotic nodes, which have great practical importance in the area of secure communications.

Published in:

Circuits and Systems I: Regular Papers, IEEE Transactions on  (Volume:55 ,  Issue: 9 )